MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4KO VIDEOARTHROSCOPE AC 4X70X160MM RND

SMITH & NEPHEW, INC. 4KO VIDEOARTHROSCOPE AC 4X70X160MM RND
Model Number 72205150
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that the videoarthroscope was cracked at the tip of the scope where the distal lens resides.The incident occurred before the procedure.There was no delay and a backup device was available to complete the procedure with no complications reported.
 
Additional Manufacturer Narrative
H10, h3, h6: the reported device, intended for use in treatment, was received for evaluation there was a relationship found between the returned device and the reported incident.A visual inspection found distal tip and fiber damage and scratched distal lens.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.Internal complaint reference: (b)(4).

Brand Name
4KO VIDEOARTHROSCOPE AC 4X70X160MM RND
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
150 minuteman road
andover MA 01810
MDR Report Key11809474
Report Number3003604053-2021-00183
Device Sequence Number3909919
Product Code HRX
UDI-Device Identifier00885556736050
UDI-Public00885556736050
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number72205150
Device Catalogue Number72205150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Initial Date Received by Manufacturer 04/20/2021
Supplement Date Received by Manufacturer06/04/2021
Initial Report FDA Received Date05/11/2021
Supplement Report FDA Received Date06/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1